# SDR AALA201710129013

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 72,392 hours, 8,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: AAP2763
- Part serial: 15169
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AT GALLEY G7 IS BROKEN.   REMOVED AND REPLACED THE MEGAPHONE IAW AMM 25-64-02.  OPS CHECKED GOOD.
